MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D
Catalog Number 01.32.3241HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019.Lot 1900217: 121 items manufactured and released on 12-apr-2019.Expiration date: 2024-04-01.No anomalies found related to the problem.To date, 69 items of the same lot have been already sold without any similar reported event.Additional implant involved in the event, batch review performed on (b)(6) 2019.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.1900796 lot 1900796: 280 items manufactured and released on 8-may-2019.Expiration date: 2024-04-27.No anomalies found related to the problem.To date, 126 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 22 days after the primary due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/D
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9206478
Report Number3005180920-2019-00883
Device Sequence Number18944367
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Catalogue Number01.32.3241HCT
Device Lot Number1900217
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;